It sure sounds reasonable to me. I know you can get yeast infections in other places, even your mouth, from taking antibiotics. It is more commonly called thrush when it is located in the mouth. And even diaper rash is caused by an imbalance in yeast.
I just checked out the web, and yes, it is something that can happen. I guess this would be a good example of a reason to take probiotics - to balance the bacteria in the digestive tract. At least that is also what I read on another website.
Sounds like you should be cured with the fluconazole, which is the generic form of Diflucan. I had to look that up too!
Did he say how long it would be until you could start seeing some results? Oh Jan, I surely hope that this works for you. Wouldn't that be great? And on the flip side, don't you wish they would have just tested you long before this? But, what is, just What Is at this point. So looking forward is the best route to take. Good Luck to you.
Diagnosed with CD in 1979, many resections and meds
Perm Ileostomy July 1984 at Cleveland Clinic
Disease free since surgery